# SDR SWIA202055290

- Difficulty date: December 4, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N788SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10290
- Aircraft time: 30,563 hours, 18,888 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORMER AT FS 311.75 IS CORRODED IN SEVERAL SPOTS.  C-CHECK RO 1/5/2021.  REPLACED PAX DOOR FORMER AT FS 311.75, REF CRJ-700 SRM 51-42-06-001-001-A01, CRJ-700 SRM 51-42-13-001-001-A01, CRJ-700 CRJ-700 SRM 51-42-21-001-001-A01, AND DWG: 601R31702 REV N.  COMPLIED WITH TASK CARD 51-900-1002-SKY.  LEAK CHECK GOOD.
